MathSciNet Relay Station
MathSciNet bibliographic data
MR138122 (25 #1569) 60.65 (60.69)
Kesten, Harry Occupation times for Markov and semi-Markov chains. Trans. Amer. Math. Soc. 103 1962 82–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement